Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 4, NWS Norman, OK

February 23, 2007Woodward County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 23, 2007, 8:27 PM CST for Woodward County, Oklahoma. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2007, 8:27 PM CST (02:27 UTC)
Expired
Feb 23, 2007, 9:15 PM CST
In force
48 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Woodward County, OK

The radar

The Vance AFB radar (KVNX), 124 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 8:43 PM CSTHAIL 0.754 W Sharon, OKREPORTED BY TRAINED SPOTTER
Feb 23, 9:20 PM CSTTSTM WND GST 682 W Mooreland, OK
Feb 23, 9:20 PM CSTNON-TSTM WND GST 682 W Mooreland, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 3:11 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1239 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 240228
SVROUN
OKC153-240315-
/O.NEW.KOUN.SV.W.0004.070224T0227Z-070224T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CST FRI FEB 23 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 915 PM CST

* AT 827 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES WEST OF SHARON...MOVING NORTHEAST AT
  40 MPH. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE
  LIKELY.

* LOCATIONS IN THE WARNING INCLUDE MOORELAND...SHARON AND WOODWARD.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3632 9959 3616 9957 3633 9920 3665 9920

$$
1 follow-up statement
000 
WWUS54 KOUN 240247
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CST FRI FEB 23 2007

OKC153-240315-
/O.CON.KOUN.SV.W.0004.000000T0000Z-070224T0315Z/
WOODWARD OK-
846 PM CST FRI FEB 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR WOODWARD COUNTY...

AT 846 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 5 MILES SOUTH OF WOODWARD...MOVING NORTHEAST AT
40 MPH.

* LOCATIONS IN THE WARNING INCLUDE MOORELAND.

HAIL UP TO THE SIZE OF PENNIES IS LIKELY.  THREE-QUARTER INCH HAIL 
WAS REPORTED 4 MILES WEST OF SHARON.

LAT...LON 3639 9949 3624 9949 3641 9913 3660 9919

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 7:44 PM CST, 43 minutes earlier.

Area forecast discussion, Feb 23, 7:44 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CST FRI FEB 23 2007

.UPDATE...
QUICK UPDATE TO INCREASE POPS ACROSS WESTERN OKLAHOMA WHERE
SUPERCELL THUNDERSTORMS ARE MOVING INTO THE AREA. STORMS ARE
DECREASING IN INTENSITY AS THEY MOVE EAST INTO MORE STABLE AIR. MORE
DEVELOPMENT IS STILL EXPECTED LATER AS THE DRYLINE ADVANCES EAST
OVERNIGHT. OTHERWISE ONLY MINOR TWEAKS TO THE FORECAST.

CANCELLED FIRE WEATHER WATCH AS ONLY WINDS EXPECTED TO MEET RED
FLAG CRITERIA. ALSO CANCELLED THE EASTERN HALF OF THE WIND ADVISORY
FOR THIS EVENING AS WINDS HAVE WEAKENED.

&&

.PREV DISCUSSION... /ISSUED 249 PM CST FRI FEB 23 2007/

DISCUSSION...
IT IS GOING TO FEEL MORE LIKE SPRING TONIGHT WITH HIGH CHANCES OF
THUNDERSTORMS ROLLING THROUGH THE AREA. SIGNIFICANT UPPER LEVEL
WAVE ACROSS THE SOUTHWESTERN UNITED STATES WILL APPROACH THE AREA
TONIGHT. DYNAMICS WILL BEGIN TO IMPROVE THIS EVENING AND EXPECT
THUNDERSTORMS TO DEVELOP TO THE WEST OF THE AREA OR ACROSS THE
WESTERN PORTION OF THE AREA THIS EVENING AND BECOME MORE WIDESPREAD
ACROSS THE AREA OVERNIGHT AS DRYLINE/PACIFIC FRONT SWEEPS THROUGH.
THE CHANCES OF SEVERE WEATHER TONIGHT IS HIGH ALTHOUGH STILL SOME
LINGERING QUESTIONS ABOUT THE CONVECTIVE MODE AND HOW WIDESPREAD
THE SEVERE WEATHER WILL BE. THE BEST LOW LEVEL MOISTURE IS IN A
RELATIVE NARROW AXIS WITH MID 50S DEWPOINTS IN THE SOUTHWESTERN
PORTIONS OF THE AREA. DEWPOINTS IN THE 60S ARE STILL A FEW
COUNTIES SOUTH OF THE AREA. 20Z OUN SOUNDING STILL SHOWS CAPPING
ESPECIALLY AT ABOUT THE 650 MB LEVEL... AND LOOKS LIKE IT WOULD
STILL BE SLIGHTLY CAPPED EVEN WITH THE CURRENT LOW LEVEL MOISTURE
IN SOUTHWEST OKLAHOMA. SO THE STORMS MAY DEVELOP RELATIVELY LATE
THIS EVENING WHEN THE UPPER WAVE APPROACHES. BUT LOW LEVEL SHEAR
IS IMPRESSIVE WITH 35 TO 40 KNOTS OF 1 KM SHEAR FORECAST AND WILL
HAVE TO WATCH FOR THE CHANCE OF ROTATING STORMS IN THIS ENVIRONMENT.

PACIFIC FRONT SHOULD RUSH THROUGH THE AREA WITH STORMS MAINLY EAST
OF INTERSTATE 35 BY 12Z. STRONG WINDS DEVELOP BEHIND THE SURFACE
FRONT AND TOMORROW LOOKS TO BE A VERY WINDY DAY AS THIS STORM
SYSTEM MOVES BY. WILL CONTINUE WITH THE HIGH WIND WATCH AS CURRENT
INDICATIONS STILL SUPPORT THE CHANCES OF A HIGH WIND EVENT. WILL
LIKELY ALSO SEE SOME BLOWING DUST WITH THIS. THERE IS A DECENT
AMOUNT OF WRAP-AROUND MOISTURE AT ABOUT THE 750 MB LEVEL AND WILL
SEE AN INCREASE IN CLOUDS AND LINGERING CHANCES OF SHOWERS INTO
TOMORROW...MAINLY ACROSS NORTHERN OKLAHOMA.

LOW AMPLITUDE FLOW PERSISTS OVER THE AREA INTO THE EARLY PART OF
THE WEEK AFTER THIS SYSTEM MOVES BY. THE NEXT CHANCE OF
PRECIPITATION LOOKS TO BE WEDNESDAY/THURSDAY AS THE NEXT STORM
APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  59  32  56 /  80  40  10  10
HOBART OK         49  56  30  58 /  70  20  10   0
WICHITA FALLS TX  52  63  35  61 /  80  10  10   0
GAGE OK           46  51  24  53 /  80  30  20  10
PONCA CITY OK     54  58  31  49 /  80  60  30  10
DURANT OK         55  67  38  59 /  60  70  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR OKZ004>006-009>011-014>018-021>025-027>029-033>041-
     044>046-050.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR OKZ004>006-009>011-
     014>017-021>023-033>038.

TX...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR TXZ083>090.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ083>085-087-088.

&&

07/09
Hazardous weather outlook, Feb 23, 4:55 PM CST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CST FRI FEB 23 2007

OKZ004>048-050>052-TXZ083>090-241300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
455 PM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.  THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS EAST OF THE MODERATE RISK AREA.

LOCATION...
IN OKLAHOMA...THE MODERATE RISK AREA INCLUDES ALL OF THE REGION WEST
OF A LINE FROM PONCA CITY TO STILLWATER...TO ADA...AND MARIETTA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 7 PM
THROUGH EARLY SATURDAY MORNING.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND VEGETATION MAY OCCUR FROM LARGE HAIL.
THUNDERSTORM WIND GUSTS TO 80 MPH MAY DOWN POWER LINES AND LARGE
TREE BRANCHES... OR POSSIBLY WHOLE TREES. STRONG THUNDERSTORM WINDS
ALSO MAY CAUSE SIGNIFICANT DAMAGE TO OUTDOOR STRUCTURES SUCH AS
BARNS... SHEDS... OUTBUILDINGS... AND FENCES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS EVENING
UNTIL EARLY SATURDAY MORNING.

DISCUSSION...
THE CENTER OF A STRONG UPPER STORM SYSTEM IS MOVING THROUGH NORTHERN
NEW MEXICO THIS EVENING AND WILL BE IN THE TEXAS PANHANDLE
TONIGHT.  THIS SYSTEM WILL CAUSE SEVERE THUNDERSTORMS INTO THE EARLY
MORNING HOURS SATURDAY. EARLY THIS EVENING THE MAIN FOCUS FOR
CONTINUED THUNDERSTORM DEVELOPMENT IS ALONG A DRYLINE IN THE EASTERN
TEXAS PANHANDLE. STORMS SCATTERED ALONG THE DRYLINE WILL EXPAND IN
COVERAGE LATER THIS EVENING AND OVERNIGHT AS THEY MOVE EAST. STRONG
WIND SHEAR AND MODERATE INSTABILITY WILL PRODUCE SUPERCELL
THUNDERSTORMS...SOME WHICH WILL PRODUCE HAIL TO THE SIZE OF
GOLFBALLS...WINDS TO 80 MPH AND POSSIBLY A FEW TORNADOES. AS STORMS
INCREASE IN COVERAGE A SQUALL LINE IS LIKELY TO DEVELOP ACROSS
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS LATER THIS EVENING. THE
PRIMARY SEVERE THREAT WILL THEN BECOME DAMAGING WIND GUSTS TO 80 MPH
OR MORE. HOWEVER...GIVEN THE STRONG WIND SHEAR...THE POSSIBILITY OF
TORNADOES EMBEDDED IN THE LINE OR LINES OF STORMS CAN NOT BE
ELIMINATED.

THE DRYLINE IS EXPECTED TO BE NEAR INTERSTATE 35 BY SUNRISE SATURDAY
MORNING...ENDING THE SEVERE WEATHER THREAT OVER THE WESTERN HALF OF
OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY FEB 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
SOUTH WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS OVER 40 MPH THIS
EVENING...WHICH WILL HAMPER OUTDOOR ACTIVITIES AND MAKE DRIVING
DIFFICULT ON EAST TO WEST ROADS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY BE ONGOING EARLY SATURDAY MORNING NEAR AND
EAST OF INTERSTATE 35 IN OKLAHOMA. DESPITE THE EARLY HOURS...A FEW
STORMS MAY STILL BE SEVERE BEFORE MOVING QUICKLY INTO EASTERN
OKLAHOMA AND SURROUNDING STATES.

OTHER HAZARDOUS WEATHER...
INTENSE LOW PRESSURE WILL CREATE STRONG WINDS THROUGHOUT THE REGION
SATURDAY. THESE WINDS MAY BE STRONG ENOUGH TO DISPLACE OR DAMAGE
LIGHT-WEIGHT OBJECTS...AND RESULT IN AREAS OF BLOWING DUST...AS WELL
AS INCREASED WILDFIRE RISK. PLEASE REFER TO THE HIGH WIND WATCH FOR
MORE DETAILS.

In the hours before

Special weather statement, Feb 23, 7:10 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CST FRI FEB 23 2007

OKZ009-014-240130-
ROGER MILLS OK-ELLIS OK-
710 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF DURHAM AT 710 PM
CST...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Feb 23, 7:11 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CST FRI FEB 23 2007

OKZ021-240130-
BECKHAM OK-
711 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF ERICK AT 711
PM CST...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL MOVE ALONG
INTERSTATE 40.

VERY HEAVY DOWNPOURS...SMALL HAIL AND WINDS AROUND 50 MPH ARE
POSSIBLE.
Special weather statement, Feb 23, 7:27 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CST FRI FEB 23 2007

OKZ009-240150-
ELLIS OK-
727 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST OF ARNETT AT 727
PM CST...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Feb 23, 7:29 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CST FRI FEB 23 2007

OKZ021-240200-
BECKHAM OK-
729 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF ERICK AT 729
PM CST...MOVING NORTHEAST AT 30 MPH. OTHER STRONG STORMS ALONG
HIGHWAY 30 BETWEEN ERICK AND SWEETWATER.

VERY HEAVY DOWNPOURS...SMALL HAIL AND WINDS AROUND 50 MPH ARE
POSSIBLE.
Special weather statement, Feb 23, 7:47 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CST FRI FEB 23 2007

OKZ009-240215-
ELLIS OK-
747 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF ARNETT AT 747
PM CST...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STRONG WIND
GUSTS MAY EXTEND NORTHEAST FROM THE STORM 10 TO 20 MILES.
Special weather statement, Feb 23, 8:13 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CST FRI FEB 23 2007

OKZ009-010-240245-
WOODWARD OK-ELLIS OK-
813 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF ARNETT AT 813 PM
CST...MOVING NORTHEAST AT 40 MPH. HAIL AND WIND GUSTS OF 50 MPH CAN
BE EXPECTED AS THE STORM TRACKS TOWARD WOODWARD.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 6:32 PM CSTSevere Thunderstorm WarningOUNEllis, Harper43 min
Feb 23, 9:02 PM CSTTornado WarningOUNWoodward28 min
Feb 23, 9:10 PM CSTSevere Thunderstorm WarningOUNEllis, Roger Mills35 min
Feb 23, 9:28 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward47 min
Feb 23, 9:42 PM CSTSevere Thunderstorm WarningOUNEllis18 min
Feb 23, 9:47 PM CSTSevere Thunderstorm WarningOUNRoger Mills28 min
Feb 23, 10:02 PM CSTSevere Thunderstorm WarningOUNEllis43 min
Feb 23, 10:40 PM CSTSevere Thunderstorm WarningOUNGreer35 min
Feb 23, 10:48 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods42 min
Feb 23, 11:13 PM CSTHigh Wind WarningOUNAlfalfa, Beckham, Carter, Comanche, Cotton, Custer and 19 more19 hr
Feb 23, 11:13 PM CSTWind AdvisoryOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 16 more30 hr
Feb 24, 1:14 AM CSTSevere Thunderstorm WarningOUNGarvin, Stephens31 min
Feb 24, 1:44 AM CSTSevere Thunderstorm WarningOUNGarvin31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.